# SDR DALA2022051903434

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON EXTERNAL FUSELAGE SKIN STA Y=1076 AND Y=1087 BTW LONG 13RH-14RH (FUS). SUMMARY OF NRC 00030: EXTERNAL FUSELAGE SKIN STA Y=1076 AND Y=1087 BTW LONG 13RH-14RH WAS REPAIRED PER ER/A 599216-14 REV. ORIGINAL SECTION L: PERMANENT REPAIR AND PRI 599216-14 REV. 1 TIME CONTROLLED ITEMS. ACCOMPLISH REPETITIVE INSPECTION WITHIN EVERY 24 MONTH INTERVAL AFTER 17MAY22 LOG PAGE #2240770. ASSOCIATED ER/A 14-599216 ADDED FOR AC 9522. (LP #2241250)
